I've tried many tablets in the past to help with my depression / anxiety and these have been the best yet , I am 3 weeks in and feeling a different person also I'm sleeping like a baby, completely knocked out! First week suffered with dry mouth and dizziness and a lot of mumbling when talking. Been lucky so far and haven't gained anything as I have been dieting. Lost 7lb! But these are the best yet beside the odd dreams but that's liveable ! Just I am worrying as I am going away on a hen to Ibiza and I don't want to come off these tablets because it will knock me back but does anyone else drink on this medication? Feedback will be brilliant!! :)
You do not stop your medication so you can drink. For one thing the level will drop and while its still in your body it may not help you. Being the kind of drug it is it will remain in your body for most of the weekend anyway. Stopping them would be pointless. Since of the two, the only one that is not important to your health and so can be skipped is the alcohol. You can have a drink. You cannot go out to get hammered.
The consumption of Alcohol increases depression and weight loss. So, one or the other, going in circles otherwise.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Dec 2015 • 6 answers
Updated 28 Feb 2016 • 2 answers
Updated 28 Feb 2017 • 3 answers
Updated 8 Apr 2017 • 4 answers
Updated 23 Jun 2019 • 1 answer